# SDR CA070119001

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Part serial: 03339H1029
- Condition: Cracked
- Location: Cockpit
- Part time: 6,269 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL CRACKS IN LT SIDEWINDOW INNER AND CENTER. A/C AOG LT SIDEWINDOW CHANGED ACC AMM. ALL TESTS SATISFIED (TC NR 20070119001)
